Jump to content
Frequently Asked Questions About Celiac Disease Read more... ×
  • Sign Up

Rate this topic

Recommended Posts

dont seem to be getting  any  working treatment creams steroids antibiotic nothing seems to be working please help

17619805_1612370868776323_769524839_n.jpg

17619662_1612374872109256_2078366530_n.jpg

17619584_1612367902109953_664404464_n.jpg

17619540_1612371012109642_1120195787_n.jpg

17619085_1612375168775893_735304483_n.jpg

17619123_1612371062109637_1609452489_n.jpg

17619416_1612371018776308_481908965_n.jpg

17619060_1612374858775924_1596595210_n.jpg

17619123_1612371062109637_1609452489_n.jpg

17619085_1612375168775893_735304483_n.jpg

17579933_1612375068775903_905520550_n.jpg

Share this post


Link to post
Share on other sites

Welcome Tanya!  

I know you must be suffering so!  Do you know if this is a celiac rash?  I do not have DH, but many of our members do.  Here is more information and possible treatment:

https://celiac.org/celiac-disease/understanding-celiac-disease-2/dermatitis-herpetiformis/

https://www.verywell.com/dapsone-short-term-relief-562992

 

Share this post


Link to post
Share on other sites

Tanya you are clearly suffering but you told us nothing really. Have you been dx'd with celiac disease? Or have you been dx'd with dermatitis herpetiformis? If so, are you eating gluten free? For how long have you been eating gluten free?

Share this post


Link to post
Share on other sites

Does the rash get worse when exposed to sunlight?  It looks like it is on your neck, hands, forearms, shins and feet.  Does the rash occur anywhere else? Or just to areas exposed to sunshine?

I had Pellagra, a vitamin deficiency disease caused by a lack of Niacin, B3.  I had a similar rash on exposed areas that worsened when I was outside in the sun.  The areas that had the rash also became pigmented darker, especially my arms and hands.  This is called the gauntlet of pellagra.  The rash around the neck is called Casal's necklace.  I was tried lotions, ointment, and creams but nothing helped.  If it is Pellagra,  (check with your doctor first) you'll need to take supplementary Niacin (nicotinamide), tryptophan, and a good B Complex vitamin.  

Other symptoms of Pellagra (the four D's of Pellagra) dermatitis, diarrhea, dementia and death.  Many doctors are not familiar with Pellagra and don't recognize the symptoms. Often Pellagra is associated with alcoholism because that causes malabsorption similar to Celiac Disease.  

I began to experience relief from the itching within a few days of starting niacin supplements.

Hope this helps.

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
2 2

×